MAUDE Adverse Event Report: FRESENIUS KABI DEUTSCHLAND GMBH K-ZERO; NEEDLELESS CONNECTOR

FRESENIUS KABI DEUTSCHLAND GMBH K-ZERO; NEEDLELESS CONNECTOR
Model Number U1040246000
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported: on 11/3/2025 fenwal international qe complaints engineer received a [fresenius kabi] ivenix complaint/disposable for evaluation and during evaluation they found a defect with a blonie product.No adverse event reported.No sample available.Pictures available.Finding: during sample evaluation the cap was found to be separated from y-port.Cracked cap.Note: this was a k-zero connector on a fresenius kabi ivenix administration set.

Brand Name
K-ZERO
Common Device Name
NEEDLELESS CONNECTOR
Manufacturer (Section D)
FRESENIUS KABI DEUTSCHLAND GMBH
5 robert-koch-strasse
bad hersfeld, hessen 36521
GM  36521
Manufacturer (Section G)
FRESENIUS KABI DEUTSCHLAND GMBH
5 robert-koch-strasse
bad hersfeld, hessen 36521
GM   36521
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047
MDR Report Key23700011
Report Number9681819-2025-00005
Device Sequence Number21397065
Product Code FPA
UDI-Device Identifier04250273735949
UDI-Public04250273735949
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K162826
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberU1040246000
Device Catalogue NumberM79400849
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Initial Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown